# SDR SWAA2013092420441

- Difficulty date: September 23, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N149AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32681
- Aircraft time: 32,040 hours, 14,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 79716337
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT SIGN FELL OFF.  INSTALLED SIGN IAW AMM.
